# SDR SWAA2021072177163

- Difficulty date: May 12, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 192JL AND 192B SUPPORT 'T' ANGLE IS CORRODED AND CHAFED. / REMOVED AND REPLACED CORRODED AND CHAFED 'T' ANGLE SUPPORT FOR PANELS 192JL AND 192B AS PER BOEING 737 SRM 51-40-02-0G-0 AND DRAWING #149A7214
